Ask a doctor

I Did Botox Injection 2 Months Ago But I Am Feeling Numb In My Front And Chin ( The Places I Injected) What Shall I Do??

Doctor Answers (4)

Botox Injection and Numbness

+1

Thank you for your question. Numbness usually goes away in a few weeks. Some people get this, others do not. This is no reason for alarm. The next time you get it, this may not happen. I hope this helps.


Danville Plastic Surgeon
5.0 out of 5 stars 9 reviews

I Did Botox Injection 2 Months Ago But I Am Feeling Numb In My Front And Chin ( The Places I Injected) What Shall I Do??

+1

I suggest seeing your medical provider for a follow-up. Botox does not usually cause numbness

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 180 reviews

Botox does not cause numbness.

+1

Botox does not cause numbness. Please return to your physician for assessment of other conditions that can cause numbness.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 15 reviews

You might also like...

Botox and Numbness

+1

There are many possibilities for what may be going here, but I think the best thing to do is wait it out. Obviously, you can speculate on many reasons why this may happened, which would not be appropriate to do in a forum like this, but if you had this procedure will a skilled practitioner who is competent and certified, the best thing to do is (a) talk with this person and (b) wait.

Srdjan Ostric, MD
Chicago Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.